Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.

Is ASDA Ibuprofen 200mg liquid Capsules Peanut Free?

Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.
Peanut Free? ASDA Ibuprofen 200mg liquid Capsules | Spoonful